Alert archive / Idaho / River Flood Warnings in 2011
River Flood Warning 9, NWS Pocatello, ID
NWS Pocatello, ID issued this river flood warning at Jun 7, 2011, 12:32 PM MDT for Fremont County, Madison County, Idaho. It took effect at Jun 8, 2011, 2:09 PM MDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2011, 12:32 PM MDT (18:32 UTC)
- In effect from
- Jun 8, 2011, 2:09 PM MDT
- Expired
- Jun 10, 2011, 10:46 AM MDT
- In force
- 45 hr
- Issued by
- NWS Pocatello, ID
- Flood severity
- Minor
Counties Fremont County, ID, Madison County, ID
The radar
The Pocatello radar (KSFX), 135 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Henrys Fork at St Anthony (ANTI1). The gauge peaked at 8.78 ft at Jun 8, 2011, 11:00 AM MDT.
- Action stage
- 6.5 ft
- Minor stage
- 7 ft
- Moderate stage
- 8.2 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
624 WGUS45 KPIH 071832 FLWPIH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO ID 1232 PM MDT TUE JUN 7 2011 ...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO... HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES FOR THE HENRYS FORK...INCLUDING HENRYS FORK AT ST. ANTHONY...MINOR FLOODING IS OCCURRING...WITH MINOR FLOODING FORECAST. HEAVY RAINFALL ON TOP OF MELTING SNOW HAS IN THE PAST 24 HOURS HAS LED TO A QUICK RISE ON THE HENRYS FORK NEAR ST ANTHONY. CONTINUED RAINFALL WILL PRODUCE FURTHER RISES IN THE NEXT 24 TO 48 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-081832- /O.NEW.KPIH.FL.W.0009.110609T1200Z-110610T0412Z/ /ANTI1.1.RS.110609T1200Z.110609T1800Z.110609T2212Z.NR/ 1232 PM MDT TUE JUN 7 2011 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * FLOOD WARNING FOR THE HENRYS FORK AT ST. ANTHONY. * FROM THURSDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 AM TUESDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL RISE TO BANKFULL IN THE NEXT SEVERAL HOURS...THE TO JUST ABOVE FLOOD STAGE AT 7.1 FEET ON THURSDAY WITH MINOR FLOODING FORECAST. * IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD. PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR FLOODING. $$
7 follow-up statements
642 WGUS45 KPIH 082013 FLWPIH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO ID 213 PM MDT WED JUN 8 2011 ...FORECAST FLOODING CHANGED FROM MINOR TO RECORD SEVERITY FOR THE FOLLOWING RIVERS IN IDAHO... HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES ...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE FOLLOWING RIVERS IN IDAHO... TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES FOR THE TETON RIVER...INCLUDING TETON RIVER NEAR ST. ANTHONY... MODERATE FLOODING IS OCCURRING...WITH MAJOR FLOODING FORECAST. . ONGOING SNOWMELT AND CONTINUED RAIN SHOWERS WILL CAUSE MAJOR FLOODING AT THE HENRYS FORK RIVER AT ST. ANTHONY AND THE TETON RIVER NEAR ST. ANTHONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-092013- /O.EXT.KPIH.FL.W.0009.110608T2009Z-110614T1630Z/ /ANTI1.3.RS.110608T0218Z.110608T1845Z.110614T1030Z.NR/ 213 PM MDT WED JUN 8 2011 ...OBSERVED FLOODING INCREASED FROM MINOR TO RECORD SEVERITY... ...FORECAST FLOODING INCREASED FROM MINOR TO RECORD SEVERITY... THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK AT ST. ANTHONY. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 PM WEDNESDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 7.0 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * IMPACT...AT 8.5 FEET...US HIGHWAY 20 NEAR FALL RIVER WILL EXPERIENCE FLOODING. COUNTY AND STATE ROADS WILL ALSO BE AFFECTED. MAJOR FLOODING OF FARMLAND WILL OCCUR. $$ IDC043-065-092013- /O.EXT.KPIH.FL.W.0008.000000T0000Z-110616T0300Z/ /TEAI1.3.ER.110607T1820Z.110610T0000Z.110615T2100Z.NO/ 213 PM MDT WED JUN 8 2011 ...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY... THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY.* AT 1:45 PM WEDNESDAY THE STAGE WAS 6.5 FEET. * FLOOD STAGE IS 6.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * IMPACT...AT 7.0 FEET...SIGNIFICANT FLOODING IS POSIBLE BETWEEN NEWDALE AND REXBURG. $$
712 WGUS85 KPIH 082017 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 217 PM MDT WED JUN 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO.. HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY FOR THE TETON RIVER...INCLUDING TETON RIVER NEAR ST. ANTHONY... MODERATE FLOODING IS OCCURRING...WITH MAJOR FLOODING FORECAST.FOR THE SNAKE RIVER...INCLUDING SNAKE RIVER NEAR SHELLEY...SNAKE RIVER AT BLACKFOOT...MINOR FLOODING IS OCCURRING...WITH MAJOR FLOODING FORECAST. . <...INSERT SYNOPSIS HERE...START SYNOPSIS WITH A PERIOD...> PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-092017- /O.CON.KPIH.FL.W.0009.000000T0000Z-110614T1630Z/ /ANTI1.3.RS.110608T0218Z.110608T1845Z.110614T1030Z.NR/ 217 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK AT ST. ANTHONY. * AT 1:45 PM WEDNESDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 7.0 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * IMPACT...AT 8.5 FEET...US HIGHWAY 20 NEAR FALL RIVER WILL BE SUBMERGED. COUNTY AND STATE ROADS WILL ALSO BE AFFECTED. MAJOR FLOODING OF FARMLAND WILL OCCUR. $$ IDC043-065-092017- /O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/ /REXI1.3.RS.110515T1645Z.110610T1200Z.000000T0000Z.NO/ 217 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK NEAR REXBURG. * AT 2:00 PM WEDNESDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 9.5 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY FRIDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER WILL OCCUR. $$ IDC043-065-092017- /O.CON.KPIH.FL.W.0008.000000T0000Z-110616T0300Z/ /TEAI1.3.ER.110607T1820Z.110610T0000Z.110615T2100Z.NO/ 217 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 1:45 PM WEDNESDAY THE STAGE WAS 6.5 FEET. * FLOOD STAGE IS 6.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * IMPACT...AT 7.0 FEET...SIGNIFICANT FLOODING IS POSIBLE BETWEEN NEWDALE AND REXBURG. $$ IDC011-019-092017- /O.EXT.KPIH.FL.W.0005.000000T0000Z-110614T0651Z/ /SHYI1.3.RS.110516T1654Z.110528T1916Z.110614T0051Z.NO/ 217 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR SHELLEY. * AT 2:01 PM WEDNESDAY THE STAGE WAS 12.1 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER MAY COVER A FEW COUNTY ROADS NEAR THE RIVER. LOW LYING PROPERTIES NEAR THE RIVER AROUND SHELLEY AND FIRTH MAY BE INUNDATED WITH WATER. $$ IDC011-092017- /O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/ /SNAI1.2.RS.110510T2100Z.110529T0200Z.000000T0000Z.NO/ 217 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 1:15 PM WEDNESDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY SATURDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS. $$ IDC005-092017- /O.EXT.KPIH.FL.W.0001.000000T0000Z-110611T2100Z/ /PIHI1.1.RS.110508T1500Z.110531T2116Z.110611T1500Z.UU/ 217 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE PORTNEUF RIVER AT POCATELLO. * AT 2:01 PM WEDNESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 8.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * IMPACT...AT 9.0 FEET...MINOR FLOODING OF LOWLANDS, PASTURELAND, AND LOW LYING ROADS NEAR POCATELLO IS POSSIBLE. $$
646 WGUS85 KPIH 082025 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 225 PM MDT WED JUN 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO.. HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY FOR THE TETON RIVER...INCLUDING TETON RIVER NEAR ST. ANTHONY... MODERATE FLOODING IS OCCURRING...WITH MAJOR FLOODING FORECAST.FOR THE SNAKE RIVER...INCLUDING SNAKE RIVER NEAR SHELLEY...SNAKE RIVER AT BLACKFOOT...MINOR FLOODING IS OCCURRING...WITH MAJOR FLOODING FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-092025- /O.CON.KPIH.FL.W.0009.000000T0000Z-110614T1630Z/ /ANTI1.3.RS.110608T0218Z.110608T1845Z.110614T1030Z.NR/ 225 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK AT ST. ANTHONY. * AT 1:45 PM WEDNESDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 7.0 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * IMPACT...AT 8.5 FEET...US HIGHWAY 20 NEAR FALL RIVER WILL BE SUBMERGED. COUNTY AND STATE ROADS WILL ALSO BE AFFECTED. MAJOR FLOODING OF FARMLAND WILL OCCUR. $$ IDC043-065-092025- /O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/ /REXI1.3.RS.110515T1645Z.110610T1200Z.000000T0000Z.NO/ 225 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK NEAR REXBURG. * AT 2:00 PM WEDNESDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 9.5 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY FRIDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER WILL OCCUR. $$ IDC043-065-092025- /O.CON.KPIH.FL.W.0008.000000T0000Z-110616T0300Z/ /TEAI1.3.ER.110607T1820Z.110610T0000Z.110615T2100Z.NO/ 225 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 1:45 PM WEDNESDAY THE STAGE WAS 6.5 FEET. * FLOOD STAGE IS 6.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * IMPACT...AT 7.0 FEET...SIGNIFICANT FLOODING IS POSIBLE BETWEEN NEWDALE AND REXBURG. $$ IDC011-019-092025- /O.CON.KPIH.FL.W.0005.000000T0000Z-110614T0651Z/ /SHYI1.3.RS.110516T1654Z.110528T1916Z.110614T0051Z.NO/ 225 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR SHELLEY. * AT 2:01 PM WEDNESDAY THE STAGE WAS 12.1 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER MAY COVER A FEW COUNTY ROADS NEAR THE RIVER. LOW LYING PROPERTIES NEAR THE RIVER AROUND SHELLEY AND FIRTH MAY BE INUNDATED WITH WATER. $$ IDC011-092025- /O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/ /SNAI1.2.RS.110510T2100Z.110529T0200Z.000000T0000Z.NO/ 225 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 1:15 PM WEDNESDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY SATURDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS. $$ IDC005-092025- /O.CON.KPIH.FL.W.0001.000000T0000Z-110611T2100Z/ /PIHI1.1.RS.110508T1500Z.110531T2116Z.110611T1500Z.UU/ 225 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE PORTNEUF RIVER AT POCATELLO. * AT 2:01 PM WEDNESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 8.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * IMPACT...AT 9.0 FEET...MINOR FLOODING OF LOWLANDS, PASTURELAND, AND LOW LYING ROADS NEAR POCATELLO IS POSSIBLE. $$
475 WGUS85 KPIH 082345 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 545 PM MDT WED JUN 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO.. HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY .RAINFALL COUPLED WITH ONGOING SNOWMELT WILL SUSTAIN HIGH FLOWS ON AREA RIVERS WITH FLOODING CONTINUING ON THE PORTNEUF RIVER...TETON RIVER...AND SNAKE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-092345- /O.CON.KPIH.FL.W.0009.000000T0000Z-110614T1630Z/ /ANTI1.3.RS.110608T0218Z.110608T1845Z.110614T1030Z.NR/ 545 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK AT ST. ANTHONY. * AT 4:45 PM WEDNESDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * IMPACT...AT 8.5 FEET...WATER WILL IMPACT SOME COUNTY ROADS. MAJOR FLOODING OF FARMLAND WILL OCCUR. $$ IDC043-065-092345- /O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/ /REXI1.3.RS.110515T1645Z.110610T1200Z.000000T0000Z.NO/ 545 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK NEAR REXBURG. * AT 5:15 PM WEDNESDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 9.5 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY FRIDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER WILL OCCUR. $$ IDC043-065-092345- /O.CON.KPIH.FL.W.0008.000000T0000Z-110616T0300Z/ /TEAI1.3.ER.110607T1820Z.110610T0000Z.110615T2100Z.NO/ 545 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 5:30 PM WEDNESDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 6.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * IMPACT...AT 7.0 FEET...SIGNIFICANT FLOODING IS POSSIBLE BETWEEN NEWDALE AND REXBURG. $$ IDC011-019-092345- /O.CON.KPIH.FL.W.0005.000000T0000Z-110614T0651Z/ /SHYI1.3.RS.110516T1654Z.110528T1916Z.110614T0051Z.NO/ 545 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR SHELLEY. * AT 5:16 PM WEDNESDAY THE STAGE WAS 12.2 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER MAY COVER A FEW COUNTY ROADS NEAR THE RIVER. LOW LYING PROPERTIES NEAR THE RIVER AROUND SHELLEY AND FIRTH MAY BE INUNDATED WITH WATER. $$ IDC011-092345- /O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/ /SNAI1.2.RS.110510T2100Z.110529T0200Z.000000T0000Z.NO/ 545 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 5:15 PM WEDNESDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY SATURDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS. $$ IDC005-092345- /O.CON.KPIH.FL.W.0001.000000T0000Z-110611T2100Z/ /PIHI1.1.RS.110508T1500Z.110531T2116Z.110611T1500Z.UU/ 545 PM MDT WED JUN 8 2011 THE FLOOD WARNING CONTINUES FOR THE PORTNEUF RIVER AT POCATELLO. * AT 5:31 PM WEDNESDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 8.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * IMPACT...AT 9.0 FEET...MINOR FLOODING OF LOWLANDS...PASTURELAND...AND LOW LYING ROADS NEAR POCATELLO IS POSSIBLE. $$
248 WGUS85 KPIH 092027 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 227 PM MDT THU JUN 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO.. HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY . ONGOING SNOWMELT WILL SUSTAIN HIGH FLOWS ON AREA RIVERS WITH FLOODING CONTINUING ON THE PORTNEUF RIVER...TETON RIVER...AND SNAKE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-102027- /O.EXT.KPIH.FL.W.0009.000000T0000Z-110610T2223Z/ /ANTI1.3.RS.110608T0218Z.110608T1845Z.110610T1623Z.NR/ 227 PM MDT THU JUN 9 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK AT ST. ANTHONY. * AT 1:45 PM THURSDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD. PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR FLOODING. $$ IDC043-065-102027- /O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/ /REXI1.3.RS.110515T1645Z.110610T0000Z.000000T0000Z.NO/ 227 PM MDT THU JUN 9 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK NEAR REXBURG. * AT 2:01 PM THURSDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 9.5 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.9 FEET BY THIS EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER WILL OCCUR. $$ IDC011-019-102027- /O.EXT.KPIH.FL.W.0005.000000T0000Z-110613T0417Z/ /SHYI1.3.RS.110516T1654Z.110528T1916Z.110612T2217Z.NO/ 227 PM MDT THU JUN 9 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR SHELLEY. * AT 1:46 PM THURSDAY THE STAGE WAS 12.5 FEET. * FLOOD STAGE IS 12.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER MAY COVER A FEW COUNTY ROADS NEAR THE RIVER. LOW LYING PROPERTIES NEAR THE RIVER AROUND SHELLEY AND FIRTH MAY BE INUNDATED WITH WATER. $$ IDC011-102027- /O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/ /SNAI1.2.RS.110510T2100Z.110529T0200Z.000000T0000Z.NO/ 227 PM MDT THU JUN 9 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 1:15 PM THURSDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 10.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY TOMORROW MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS. $$ IDC043-065-102027- /O.EXT.KPIH.FL.W.0008.000000T0000Z-110611T0210Z/ /TEAI1.3.ER.110607T1820Z.110608T1530Z.110610T2010Z.NO/ 227 PM MDT THU JUN 9 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 2:00 PM THURSDAY THE STAGE WAS 6.3 FEET. * FLOOD STAGE IS 6.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR CITY AND REXBURG. $$ IDC005-102027- /O.EXT.KPIH.FL.W.0001.000000T0000Z-110613T1330Z/ /PIHI1.1.RS.110508T1500Z.110531T2116Z.110613T0730Z.UU/ 227 PM MDT THU JUN 9 2011 THE FLOOD WARNING CONTINUES FOR THE PORTNEUF RIVER AT POCATELLO. * AT 2:01 PM THURSDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 8.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...AT 9.0 FEET...MINOR FLOODING OF LOWLANDS, PASTURELAND, AND LOW LYING ROADS NEAR POCATELLO IS POSSIBLE. $$
259 WGUS85 KPIH 101644 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 1044 AM MDT FRI JUN 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IDAHO... HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES .THE HENRYS FORK AT ST. ANTHONY HAS FALLED BELOW FLOOD STAGE AND IS FORECAST TO CONTINUE DROPPING. && IDC043-065-101714- /O.CAN.KPIH.FL.W.0009.000000T0000Z-110610T2223Z/ /ANTI1.3.RS.110608T0218Z.110608T1845Z.110610T0043Z.NR/ 1044 AM MDT FRI JUN 10 2011 THE FLOOD WARNING IS CANCELLED FOR THE HENRYS FORK AT ST. ANTHONY. * AT 9:45 AM FRIDAY THE STAGE WAS 6.3 FEET. * FLOOD STAGE IS 7.0 FEET. * FELL BELOW FLOOD STAGE AT 6:43 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.9 FEET BY TOMORROW MORNING. * IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD. PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR FLOODING. $$
551 WGUS85 KPIH 101646 CCA FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 1046 AM MDT FRI JUN 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IDAHO... HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES .THE HENRYS FORK AT ST. ANTHONY HAS FALLEN BELOW FLOOD STAGE AND IS FORECAST TO CONTINUE DROPPING. && IDC043-065-101714- /O.CAN.KPIH.FL.W.0009.000000T0000Z-110610T2223Z/ /ANTI1.3.RS.110608T0218Z.110608T1845Z.110610T0043Z.NR/ 1046 AM MDT FRI JUN 10 2011 THE FLOOD WARNING IS CANCELLED FOR THE HENRYS FORK AT ST. ANTHONY. * AT 9:45 AM FRIDAY THE STAGE WAS 6.3 FEET. * FLOOD STAGE IS 7.0 FEET. * FELL BELOW FLOOD STAGE AT 6:43 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.9 FEET BY TOMORROW MORNING. * IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD. PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR FLOODING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jun 7, 9:32 AM MDT, 3 hours earlier.
Area forecast discussion, Jun 7, 9:32 AM MDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE POCATELLO ID 932 AM MDT TUE JUN 7 2011 .UPDATE... WE DID A QUICK UPDATE THIS MORNING TO TWEAK RAIN CHANCES AND AMOUNTS SLIGHTLY ESPECIALLY UP NORTH. SOME PARTS OF NORTHEAST IDAHO SAW WELL OVER 1 INCH OF RAINFALL IN THE PAST 12-15 HOURS. THIS HAS LED TO WATER LEVELS QUICKLY RISING ALONG PARTS OF THE SNAKE...HENRYS FORK AND TETON RIVERS AS WELL AS SMALLER STREAMS AND CREEK. BADGER CREEK IN TETON COUNTY WAS STILL FLOODING AS OF THIS UPDATE SO THE FLASH FLOOD WARNING IS STILL IN EFFECT THROUGH AT LEAST NOON TODAY. THE NEXT STORM APPEARS TO ON TRACK TO PRODUCE MORE PRECIPITATION ESPECIALLY ACROSS EASTERN AND NORTHERN SECTIONS OF THE FORECAST AREA. KEYES && .PREV DISCUSSION... /ISSUED 216 AM MDT TUE JUN 7 2011/ DISCUSSION...TWO UPPER LOWS WILL IMPACT THE WEATHER IN THE NEAR TERM. THE FIRST LOW WHICH LIFTED OUT OF CALIFORNIA YESTERDAY WILL BE OVER THE WYOMING/MONTANA BORDER AT 12Z TODAY. WRAP-AROUND MOISTURE WILL BE ABUNDANT WITH THIS SYSTEM SO HAVE KEPT POPS RATHER HIGH THROUGH NOON TOMORROW. A SECOND UPPER LOW WILL MOVE INTO THE PACIFIC NORTHWEST BY TUESDAY EVENING. THIS LOW DOES NOT SEEM TO BE BRINGING AS MUCH MOISTURE AS THE FIRST...BUT AM KEEPING POPS ELEVATED ESPECIALLY OVER HIGHER TERRAIN UNTIL FRIDAY WHEN THIS SECOND LOW MOVES THROUGH. MODELS REMAIN IN FAIRLY GOOD AGREEMENT ON THE TRACK OF BOTH SYSTEMS. THE 00Z GFS BRINGS RIDGING THROUGH THE AREA ON FRIDAY...THEN A BROAD TROUGH SWEEPS ACROSS THE PACIFIC NORTHWEST. MOST OF THE SENSIBLE WEATHER WITH THIS TROUGH SHOULD REMAIN IN NORTHERN IDAHO WHERE MOST OF THE JET DYNAMICS ARE OCCURRING. THE 00Z ECMWF BRINGS ENERGY A LITTLE FURTHER INTO SOUTHERN IDAHO...BUT THE MODEL EXHIBITS POOR RUN-TO-RUN CONSISTENCY WITH THIS FEATURE. HINSBERGER AVIATION...SHOWERS AND ISOLD AFTN/EVE TSTMS REMAIN POSSIBLE TODAY...MAINLY OVER THE CENTRAL MTNS AND THE UPPER SNAKE RIVER PLAIN. GUSTY SW WINDS WILL ALSO BE COMMON TODAY THROUGH THE EASTERN MAGIC VALLEY/SNAKE RIVER PLAIN. LOW VFR CIGS MAY OCCASIONALLY DROP TO MVFR CATS THIS MORNING...BUT OVERALL CONDITIONS SHOULD REMAIN VFR THIS AFTN AND TONIGHT. HEDGES FIRE WEATHER...THE UPPER LOW OVER IDAHO THIS MORNING WILL LIFT NORTHEAST INTO MONTANA BY EVENING. SHOWERS AND A FEW AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE TODAY...MAINLY IN THE CENTRAL MOUNTAINS AND THE UPPER SNAKE HIGHLANDS. GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED TODAY IN THE SNAKE RIVER PLAIN. ANOTHER CLOSED UPPER LOW DROPS INTO THE PAC NW ON WED FOR ANOTHER ROUND OF WIDESPREAD PRECIPITATION AND CONTINUED COOL TEMPS. SHOWERY CONDITIONS AND COOL TEMPS ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND. HEDGES HYDROLOGY...RECENT WARM TEMPERATURES ARE CONTRIBUTING TO SNOWMELT AND HIGH WATER LEVELS ACROSS PORTIONS OF THE FORECAST AREA. ALSO IMPACTING THE RIVER LEVELS IS THE RAINFALL RECEIVED YESTERDAY AND OVERNIGHT...ESPECIALLY OVER THE UPPER SNAKE PLAIN. RUN TOTAL PRECIP AND Q2 ESTIMATES BOTH INDICATE 0.5 TO 1.5 INCHES OF RAINFALL OVER THAT AREA. MORE RAIN IS EXPECTED TODAY WHICH WILL LIKELY ADD ABOUT ANOTHER 0.5 INCHES TO THAT TOTAL. WILL KEEP FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...THEN PRECIP SHOULD BEGIN TO TAPER OFF. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE SNAKE...HENRYS FORK AND PORTNEUF RIVERS. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ021. FLASH FLOOD WATCH UNTIL NOON MDT TODAY IDZ018-019-031-032. &&
Hazardous weather outlook, Jun 7, 5:55 AM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 555 AM MDT TUE JUN 7 2011 IDZ017-020>025-081200- EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- 555 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. STRONG WINDS ARE EXPECTED IN THE LOWER SNAKE RIVER PLAIN ALONG AMERICAN FALLS RESERVOIR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS MAY RETURN AGAIN TOMORROW DURING THE AFTERNOON AND EVENING HOURS. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ018-019-031-032-081200- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 555 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. THE MAIN FLOODING CONCERNS WILL BE IN THE VICINITY OF SMALL CREEKS AND STREAMS. ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. FLOODING IS OCCURRING ALONG THE SNAKE...HENRYS FORK...TETON AND PORTNEUF RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOODING IS EXPECTED TO CONTINUE ALONG THE SNAKE...HENRYS FORK...TETON AND PORTNEUF RIVERS. THUNDERSTORMS MAY RETURN AGAIN TOMORROW DURING THE AFTERNOON AND EVENING HOURS. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:09 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Minidoka | 51 min |
| Jun 6, 7:59 PM MDT | Severe Thunderstorm Warning | PIH | Cassia | 24 min |
| Jun 6, 9:34 PM MDT | Special Weather Statement | PIH | Bingham, Bonneville | 86 min |
| Jun 7, 4:45 AM MDT | River Flood Warning | PIH | Bonneville, Jefferson, Madison | 33 hr |
| Jun 7, 5:22 AM MDT | Flash Flood Warning | PIH | Teton | 6 hr |
| Jun 7, 5:53 AM MDT | Lake Wind Advisory | PIH | 14 hr |
Nearby
River Flood Warnings in Idaho, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.